MathSciNet Relay Station
MathSciNet bibliographic data
MR2280112 35K05 (65M06)
Dehghan, Mehdi The one-dimensional heat equation subject to a boundary integral specification. Chaos Solitons Fractals 32 (2007), no. 2, 661–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement